# SDR DALA2022112107449

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 60,754 hours, 42,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE AT ROW 10. MAINTENANCE FOUND SPLICE FOR EMERGENCY LIGHT TO BE BROKEN. AFTER RESPLICE, THE LIGHT OPERATIONAL CHECK FAILED. RELAMPING BOTH EMERGENCY LIGHTS DID NOT CORRECT THE PROBLEM. THE EEP LIGHTS WERE DEFERRED PER MEL 33-51-01A AND PLACARDS WERE INSTALLED. ON 21NOV22 IN MCI, THE CABIN EMERGENCY POWER SUPPLY AT ROW 10 WAS REPLACED IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE MEL AND PLACARD WAS REMOVED. (LP #9419827)
